# SDR DALA1032119853

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PAX CABIN/GALLEY FLOOR PANEL 16 HAS CORROSION ON AFT END, ON REPAIR DOUBLER TOP SIDE.  REMOVED AND FABRICATED NEW ATTACH PLATE FROM P/N-.080X48X1447075-T6 LOT 102 2531 AND NEW SPACER FROM P/N 7075-T6 LOT 0923042 INSTALLED IAW DC9 SRM 51-30-1.
